Texas, 2018

Flooding and Hail in Texas, December 26 to 27, 2018

December 26 to 27, 2018 · NWS SHV · 35 events in 14 counties and zones

A vigorous upper level trough developed over the Four Corners Region on December 26th, before taking on a negative tilt as it ejected northeast across Northwest and North Texas and much of Oklahoma during the early morning hours of the 27th. Strong southerly winds ahead of this upper trough resulted in warm, humid conditions spreading north across East Texas, North Louisiana, and extreme…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$20,000
Crop damage
None recorded
Events
35

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

A vigorous upper level trough developed over the Four Corners Region on December 26th, before taking on a negative tilt as it ejected northeast across Northwest and North Texas and much of Oklahoma during the early morning hours of the 27th. Strong southerly winds ahead of this upper trough resulted in warm, humid conditions spreading north across East Texas, North Louisiana, and extreme Southern Arkansas, resulting in weak to moderate surface based instability over these areas. Wind shear was also very strong ahead of this system, with the rapidly increasing moisture return and subtle forcing ahead of the trough allowing for scattered showers and thunderstorms to develop during the afternoon and especially during the evening over East Texas, Southeast Oklahoma, and adjacent sections of Southwest Arkansas. Isolated supercell thunderstorms developed over portions of East Texas during the evening, with several reports of large hail and damaging winds over Smith County. Meanwhile, a squall line developed just to the west over Northern and Central Texas along the ejecting upper trough, with these thunderstorms racing east across East Texas, Southeast Oklahoma, Southwest Arkansas, and North Louisiana during the late evening through the overnight hours of the 26th-27th. Numerous reports of damaging winds which downed trees and power lines were reported from this squall line over East Texas, before the strongest storms quickly exited this area after 1 AM on the 27th.

In addition to the damaging winds and large hail, locally heavy rainfall also accompanied these storms, with rainfall amounts ranging from two to four inches with isolated higher amounts. Much of these rains fell over an extended period of time, and given the already saturated grounds from much above normal rainfall that fell since September, many smaller creeks, streams, and bayous began to overflow their banks which flooded/closed numerous roadways across East Texas well after the heavy rainfall had ended during the morning hours.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Dec 26, 5:52 PM CST, 8 minutes earlier.

Area forecast discussion, Dec 26, 5:52 PM CST, 8 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
552 PM CST Wed Dec 26 2018

.AVIATION...
Cluster of heavy showers with embedded tstms movg newd across
arera attm. Vcnty tstms ongoing at ktyr, kggg, and ktxk, and
across remaining terminals by 02-03z. Cigs to lower to prevailing
mvfr with onset of convection and brief ifr possible in precip.
After a short break, squall line movg into east TX around 27/06z
with 40 to 50 kt gusts expected with tstms along this line. Skies
becmg vfr skc in a few short hours following back edge of this
line of storms, by around 27/18z across ne TX and becmg skc right
after end of 28/00z fcst cycle at keld and kmlu terminals.
Sfc winds very stg from s-se with gusts over 30 kts expected in ne
TX and possibly eastward with even stgr gusts within line of
storms. SW winds around 10 to 15 kts Thu as skies becmg vfr./07/.

&&

.PREV DISCUSSION... /issued 125 PM CST Wed Dec 26 2018/

SHORT TERM.../Tonight through Thursday Night/

Short term concerns obviously include our threat for strong to
severe thunderstorms late tonight through the first half of
Thursday as well as the heavy rainfall threat during this same
time period.

Water Vapor imagery this afternoon continues to show a vigorous
upper level trough spinning across the Four Corners Region of the
country with deep moisture spreading north and eastward ahead of
this trough across the Southern Plains/Lower Miss Valley.
Convection so far today has pretty much been confined to areas
west of the I-35 Corridor of Central and Northern Texas into the
western 2/3rds of Oklahoma but we are beginning to see widely
scattered convection developing across Deep East Texas and
Northwest Louisiana in an area of increasing isentropic lift to
go along with much weaker upper level forcing. As we go into the
evening and overnight hours, stronger upper forcing will begin
moving east of the I-35 Corridor which should result in scattered
to numerous showers and thunderstorms across our region. Cannot
rule out an isolated strong to severe thunderstorm threat later
this evening with this convection out ahead of the upper trough
itself but the more widespread severe weather threat will
materialize much later tonight from the west.

The upper trough across the Four Corners area begins to eject
north and east into the Plains by 12z Thu. Near or just west of
the I-35 Corridor between 00z and 06z this evening, scattered
convection should organize into a linear line of convection with
this line moving into areas near or northwest of the I-30 Corridor
of Northeast Texas and Southeast Oklahoma between 06z and 09z in
the morning with this line moving into the remainder of Northeast
Texas, Southwest Arkansas and extreme Northwest Louisiana in the
09z-12z timeframe with the line traversing all of Northern
Louisiana and South Central Arkansas after 12z Thu. Strong and
damaging winds appear to be the main threat as bowing segments
appear likely along this linear line of convection overnight into
early Thu but the backing of the low level wind field in the warm
sector across much of our region late tonight through early
Thursday suggest that isolated tornadoes will be possible, if not
in advance of the linear line, then embedded in the line itself.
In addition to the severe weather threat is the heavy rain threat
as widespread 2 to 4 inches will be possible with isolated higher
amounts until the system moves north and east of our region by Thu
Aftn. We will not be issuing a Flash Flood Watch for this event
as the impacts from the heavy rainfall threat does not appear to
be of a flash flooding variety but more of an impact to our area
lakes, rivers and bayous depending on if we see the above expected
amounts. Impacts of this variety will obviously be handled with
River Flood Statements and/or Warnings.

In addition, have expanded the Lake Wind Advisory for our entire
region and ran it through 18z on Thu with the thinking that our
western and northwest zones may be able to be cancelled earlier
with a relaxing pressure gradient in the wake of the convection
on Thursday.

Thanks for the coordination today FWD, TSA, LZK, JAN and SR ROC.
Prelims to follow...13.

LONG TERM.../Friday through Wednesday/

..Unsettled weather to ring in 2019...

In the wake of the strong short wave trough to produce strong and
severe TSTMS during this Wednesday night through Thursday morning,
expect improving weather on the backside of the trough for Thursday
night and Friday with negative vorticity and cold air advection.

For the holiday weekend leading up to New Years, another short wave
trough ejects from the mean long wave trough pattern over Baja and
NW Mexico with a widespread cold rain expected through during this
weekend through much of New Years Eve.  By Tuesday, on New Years
Day, the long wave trough dampens out and progresses eastward.  This
should end rainfall as well from W to E and give the region a much
needed dry start to the first week and weekend of 2019.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  73  42  57 /  90 100   0   0
MLU  61  74  46  60 /  70 100  20  10
DEQ  55  71  34  53 / 100  40   0   0
TXK  57  70  38  54 / 100  70   0   0
ELD  59  72  40  57 /  70 100   0  10
TYR  54  69  38  55 / 100  30   0   0
GGG  56  71  39  56 / 100  60   0   0
LFK  58  73  42  60 / 100  80   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until noon CST Thursday for ARZ050-051-
     059>061-070>073.

LA...Lake Wind Advisory until noon CST Thursday for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until noon CST Thursday for OKZ077.

TX...Lake Wind Advisory until noon CST Thursday for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&
Hazardous weather outlook, Dec 26, 1:58 PM CST, 4 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
158 PM CST Wed Dec 26 2018

ARZ050-051-059>061-070-071-LAZ001-002-010-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-165-166-271800-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Caddo-Bossier-De Soto-McCurtain-Red River-Bowie-Franklin-Titus-
Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-
Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
158 PM CST Wed Dec 26 2018

This Hazardous Weather Outlook is for portions of southwest
Arkansas, northwest Louisiana, southeast Oklahoma and northeast
Texas.

.DAY ONE...This Afternoon and Tonight...

...Lake Wind Advisory remains in effect until Noon on Thursday...

Showers and thunderstorms will become numerous overnight across
the region and some of these could become severe with damaging
wind gusts and isolated tornadoes the probable threats. In
addition to the severe weather threat, excessive heavy rainfall
will be possible with rainfall amounts of 2 to 4 inches possible
with isolated higher amounts until the storm system moves east of
the region on Thursday.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered to numerous showers and isolated thunderstorms will
move back into the forecast for this weekend through at least New
Years Eve. At this time, strong to severe thunderstorms do not
appear likely, nor does the threat for excessive heavy rainfall,
but these threats will continue to be monitored with future
forecasts.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will likely be needed later this
evening into the overnight hours with the threat of Severe
Thunderstorms.

ARZ072-073-LAZ003>006-011>014-017>022-TXZ167-271800-
Columbia-Union-Webster-Claiborne-Lincoln-Red River-Bienville-
Jackson-Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-
158 PM CST Wed Dec 26 2018

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana and east Texas.

.DAY ONE...This Afternoon and Tonight...

...Lake Wind Advisory remains in effect until Noon on Thursday...

Scattered to numerous showers and thunderstorms will increase
across the region from the south and west later this evening into
the overnight hours. While an isolated strong or severe
thunderstorm is certainly possible tonight, a more widespread
damaging wind threat will likely materialize near or just after
sunrise Thursday Morning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Damaging wind gusts and isolated tornadoes will likely accompany
a line of strong to severe thunderstorms Thursday Morning before
the storms exit the region Thursday Afternoon. In addition to the
severe weather threat, excessive heavy rainfall will be possible
with rainfall amounts of 2 to 4 inches possible with isolated
higher amounts until the storm system moves east of the region on
Thursday afternoon.

Scattered to numerous showers and isolated thunderstorms will
move back into the forecast for this weekend through at least New
Years Eve. At this time, strong to severe thunderstorms do not
appear likely, nor does the threat for excessive heavy rainfall,
but these threats will continue to be monitored with future
forecasts.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel, amateur radio
operators, and storm spotters will likely not be needed overnight
but could be needed early Thursday for the threat of Severe
Thunderstorms.

13

The radar

The Shreveport radar (KSHV), 114 km away, was scanning. The volume nearest the first event began at 00:01 UTC.

Open the radar archive at this moment

Event by event

18 thunderstorm wind, 13 flood, 3 hail, 1 lightning. Local standard time, as filed.

Lightning, Nacogdoches

When
December 26, 6:00 PM CST
Where
Nacogdoches County, 2.52 mi ESE of Melrose
Property damage
$20,000
Reported by
Broadcast Media
Coordinates
31.562, -94.438

Lightning struck a gas well on County Road 350, causing a large fire. No injuries were reported.

Hail, Smith

When
December 26, 9:50 PM CST
Where
Smith County, 2.62 mi E of Bullard
Measured
1 in hail
Reported by
CoCoRaHS
Coordinates
32.133, -95.285

Quarter size hail fell in Bullard.

Hail, Smith

When
December 26, 9:56 PM CST
Where
Smith County, 0.37 mi SSW of Whitehouse
Measured
1 in hail
Reported by
Social Media
Coordinates
32.225, -95.223

Quarter sized hail fell and was measured in Whitehouse. Reports via ham radio, with pictures shared via social media.

Hail, Smith

When
December 26, 9:59 PM CST
Where
Smith County, 0.58 mi W of Whitehouse
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
32.230, -95.230

Quarter sized hail fell on the northwest side of Whitehouse.

Thunderstorm Wind, Smith

When
December 26, 10:25 PM CST
Where
Smith County, 0.75 mi E of Wood Spgs
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.471, -95.387

Trees down at the 13300 block of County Road 472 in Lindale.

Thunderstorm Wind, Smith

When
December 26, 10:26 PM CST
Where
Smith County, 1.9 mi ENE of Thedford
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.487, -95.368

Power lines were downed at 15307 of County Road 498 just east of Lindale.

Thunderstorm Wind, Smith

When
December 26, 10:27 PM CST
Where
Smith County, 4 mi N of Omen
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.277, -95.110

A tree was downed on County Road 294 and Highway 64 East.

Thunderstorm Wind, Smith

When
December 26, 10:27 PM CST
Where
Smith County, 1.97 mi E of Bostick
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.380, -95.236

A tree was blown down at 5170 Country Estates Drive just northeast of Tyler.

Thunderstorm Wind, Smith

When
December 26, 10:35 PM CST
Where
Smith County, 5.16 mi SSE of Browning
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.307, -95.060

A tree fell onto a power line at the 11600 block of County Road 246 South.

Thunderstorm Wind, Camp

When
December 26, 10:50 PM CST
Where
Camp County, 0.76 mi NNW of Leesburg
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
32.991, -95.083

Trees were downed on Highway 11 and County Road 1519 north in the Leesburg community.

Thunderstorm Wind, Camp

When
December 26, 11:00 PM CST
Where
Camp County, 0.35 mi SE of Pittsburg
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.997, -94.965

Trees down over North Avenue and Garrett Avenue in Pittsburg.

Thunderstorm Wind, Rusk

When
December 26, 11:15 PM CST
Where
Rusk County, 0.69 mi N of Henderson
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.160, -94.800

Numerous trees were downed across much of Rusk County.

Thunderstorm Wind, Upshur

When
December 26, 11:15 PM CST
Where
Upshur County, 0.58 mi NW of Saules Chapel
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.836, -95.078

Trees and power lines were downed on the west side of Upshur County.

Thunderstorm Wind, Morris

When
December 26, 11:32 PM CST
Where
Morris County, 0.74 mi ESE of Cason
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
33.045, -94.809

A tree was blown down on FM 144 near Cason.

Thunderstorm Wind, Morris

When
December 26, 11:35 PM CST
Where
Morris County, 2.44 mi NW of Lone Star
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.943, -94.731

Trees and power lines were downed on CR 2225 just southwest of the Jenkins community.

Thunderstorm Wind, Morris

When
December 26, 11:35 PM CST
Where
Morris County, 1.51 mi NE of Dangerfield
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.043, -94.709

Trees and and power lines were blown down on County Road 4108 near Daingerfield.

Thunderstorm Wind, Bowie

When
December 27, 12:14 AM CST
Where
Bowie County, 0.87 mi NW of Redwater
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
33.359, -94.260

Numerous tree were downed across much of Bowie County.

Thunderstorm Wind, Cass

When
December 27, 12:44 AM CST
Where
Cass County, 1.71 mi ESE of Queen City
Measured
56 kt (64 mph) estimated gust
Reported by
Amateur Radio
Coordinates
33.145, -94.091

Trees were blown down on Highway 251 between Queen City and Bloomburg.

Thunderstorm Wind, Harrison

When
December 27, 1:10 AM CST
Where
Harrison County, 4.02 mi NNE of Darco
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
32.469, -94.393

Trees were downed between Highway 43 and Rosborough Springs Road.

Thunderstorm Wind, Marion

When
December 27, 1:15 AM CST
Where
Marion County, 0.52 mi SSE of North Jefferson
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
32.764, -94.366

Numerous trees were blown down across much of Marion County.

Thunderstorm Wind, Nacogdoches

When
December 27, 2:10 AM CST
Where
Nacogdoches County, 0.63 mi NNE of Nacogdoches Regl Arp
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
31.589, -94.697

A large tree was blown down in front of a home on Sandy Ridge Road just off of FM 225 near Nacogdoches.

Flood, Angelina

When
December 27, 4:53 AM CST to 12:00 PM CST
Where
Angelina County, 1.34 mi E of Zavalla to 1.48 mi E of Zavalla
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
31.153, -94.407

Highway 63 was flooded near Bob Boulware Road.

Flood, Angelina

When
December 27, 5:00 AM CST to 12:00 PM CST
Where
Angelina County, 0.69 mi N of Dunagan Station to 0.67 mi NNE of Dunagan Station
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
31.360, -94.778

Homer Alto Road was flooded at a small creek near Acorn Drive, well after the rains had ended.

Flood, Angelina

When
December 27, 5:00 AM CST to 7:00 AM CST
Where
Angelina County, 1.86 mi SE of Clawson to 1.9 mi SE of Clawson
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
31.385, -94.774

Highway 69 North near Massingill's Meat Market was flooded.

Flood, Angelina

When
December 27, 5:00 AM CST to 12:00 PM CST
Where
Angelina County, 1.92 mi SSW of Central to 1.96 mi SSW of Central
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
31.395, -94.833

Crawford Creek flooded FM 2021 near Highway 103 West.

Flood, Angelina

When
December 27, 5:00 AM CST to 12:00 PM CST
Where
Angelina County, 6.62 mi SW of Pollok to 3.2 mi ENE of Pollok
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
31.411, -94.968

Numerous roads across many of the smaller creeks and streams were flooded across Angelina County well after the heavier rains had ended, including FM 706, FM 324, FM 2109, and FM 1818.

Flood, Angelina

When
December 27, 5:00 AM CST to 10:00 AM CST
Where
Angelina County, 1.92 mi NNE of Dunagan Station to 2.26 mi NNE of Herty
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
31.377, -94.773

High water was reported on numerous streets in Lufkin mostly after the heavier rains had ended, including Southwood Drive near Hoshall, the Frank Avenue underpass at Angelina Street, the Loop 287 underpasses at South First Street, and the underpass on Tulane Drive at U.S. Highway 59.

Flood, Nacogdoches

When
December 27, 5:00 AM CST to 12:00 PM CST
Where
Nacogdoches County, 2.69 mi E of Sacul to 2.3 mi WNW of Garrison
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
31.826, -94.885

Numerous county roads were flooded and closed near the smaller creeks and streams in Nacogdoches County well after the heavier rains had ended, including County Roads 210, 228, 230, 234, 271, 274, 280, 302, 411, 421, 526, 620, 628, 765, 780, 836, 850, 868, and 879.

Flood, Cherokee

When
December 27, 5:03 AM CST to 12:00 PM CST
Where
Cherokee County, 4.52 mi N of Cuney to 2.66 mi NNW of Henrys Chapel
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.094, -95.406

Numerous county roads were flooded near the smaller creeks and streams across Cherokee County, which occurred as runoff continued well after the rains had ended.

Thunderstorm Wind, Sabine

When
December 27, 5:25 AM CST
Where
Sabine County, 1.69 mi NNE of Hemphill
Measured
56 kt (64 mph) estimated gust
Reported by
Law Enforcement
Coordinates
31.350, -93.834

Trees down on Highway 83 near Hemphill.

Flood, Smith

When
December 27, 6:00 AM CST to 12:00 PM CST
Where
Smith County, 0.05 mi W of Wood Spgs to 0.04 mi NNE of Wood Spgs
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.470, -95.401

County Road 472 across Prairie Creek in Lindale was closed due to flooding well after the rains had ended.

Flood, Smith

When
December 27, 6:00 AM CST to 12:00 PM CST
Where
Smith County, 1.85 mi SE of Noonday to 1.98 mi SE of Noonday
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.212, -95.397

FM 2868 over Saline Creek between Noonday and Flint was flooded and closed well after the heavier rains had ended.

Flood, Gregg

When
December 27, 6:00 AM CST to 9:25 AM CST
Where
Gregg County, 1.09 mi SW of Judson to 0.62 mi SW of Judson
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.571, -94.765

Pliler Precise Road along Roy Creek and Elm Branch Creek in north Longview was flooded and closed well after the heavier rains had ended.

Flood, Gregg

When
December 27, 6:00 AM CST to 10:00 AM CST
Where
Gregg County, 0.21 mi WNW of Kilgore to 0.17 mi NW of Kilgore
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.382, -94.883

The Highway 135 overpass in Kilgore was closed due to flooding.

Flood, Gregg

When
December 27, 6:00 AM CST to 12:00 PM CST
Where
Gregg County, 1.47 mi ENE of Kilgore to 1.62 mi ENE of Kilgore
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
32.385, -94.856

Willow Springs Road between Moccasin Trail and Woodway Street along Bighead Creek was closed due to high water well after the heavier rains had ended.

What these are

Lightning
A lightning strike that killed, injured or caused damage.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2018Every state in 2018This day in weather historyWarnings in Texas, December 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 791492, 791404, 791405, 791406, 791412, 791415, 791407, 791408, 791409, 791422, 791423, 791425, 791426, 791428, 791429, 791430, 791432, 791433, 791434, 791435, 791487, 791437, 791438, 791440, 791441, 791513, 791523, 791529, 791480, 791436, 791502, 791504, 791508, 791509, 791510.